Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the dimension
of Hilbert space remainders

Authors: Jan J. Dijkstra and Jan van Mill
Journal: Proc. Amer. Math. Soc. 124 (1996), 3261-3263
MSC (1991): Primary 54F45, 57N20
MathSciNet review: 1371121
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] R. D. Anderson, Strongly negligible sets in Fréchet manifolds, Bull. Amer. Math. Soc. 75 (1969), 64--67. MR 38:6634
  • [BP] C. Bessaga and A. Pe{\l}czy\'{n}ski, Selected Topics in Infinite-Dimensional Topology, PWN, Warszawa, 1975. MR 57:17657
  • [E] R. Engelking, Sur la compactification des espaces métriques, Fund. Math. 48 (1960), 321-324. MR 23:A1347
  • [La] M. Lavrentiev, Contributions à la théorie des ensembles homéomorphes, Fund. Math. 6 (1924), 149--160.
  • [Le] A. Lelek, On the dimension of remainders in compact extensions, Soviet Math. Dokl. 6 (1965), 136--140.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F45, 57N20

Retrieve articles in all journals with MSC (1991): 54F45, 57N20

Additional Information

Jan J. Dijkstra
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350

Jan van Mill
Affiliation: Faculteit Wiskunde en Informatica, Vrije Universiteit, De Boelelaan 1081a, 1081 HV Amsterdam, The Netherlands

Received by editor(s): November 19, 1995
Received by editor(s) in revised form: November 27, 1995
Additional Notes: The first author is pleased to thank the Vrije Universiteit in Amsterdam for its hospitality and support.
Communicated by: James E. West
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society